advertisement
Question
Posted by: GIL | 2007/04/03

ANTIDEPRESSANT AND APPETITE SUPPRESANT

I am on 60 mg of Cymbalta a day. I have put on a lot of weight in the past year due to many things. Can I take an appetite suppressant whilst on Cymbalta and if so which one do you recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Generally I dont recommend using appetite suppressants together with antidepressants 'cause in some cases it may worsen depression. If you need to, try a herbal product - ask at your pharmacy.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement